# SDR FDEA200906182154

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 43,963 hours, 28,463 cycles
- Engine: Pwa JT8D17A
- Engine time: 19,100 hours, 12,739 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Component: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LOW OIL PRESSURE LIGHT ILLUMINATED,  OIL PRESSURE ON S/O'S PANEL INDICATED YELLOW ARC,  PREFORMED ENG FAIL/SHUTDOWN CHECKLIST. DURING CHECKLIST OIL QUANITY DROPPED RAPIDLY TO ZERO. OIL PRESSURE IN YELLOW ARE FOR APPROX 130 MIN.  DURING DECENT PERFORMED ENG WIND MILLING CHECKLIST.  SPOKE WITH THE CAPT ABOUT THE EVENT AND CREW OBSEVATIONS OF THE OIL PRESSURE WITH THE ENGINE RUNNING AND DURING WINDMILLING,  WITH THE ENGINE RUNNING, OIL PRESSURE NEVER FELL BELOW YELLOW ARC.  DURING WINDMILLING OIL PRESSURE NEVER FELL BELOW 10 PSI.  REMOVED AND REPLACED THE ENGINE. OPEN
